# SDR XGN2006F00002

- Difficulty date: April 14, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 74823
- Condition: Cracked
- Location: Engine
- Part time: 1,062 hours
- Component: Engine
- Component part number: IO520BA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED.  (K)
